# SDR USAASB07004

- Difficulty date: January 8, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 655280131
- Part serial: D00527
- Condition: Faulty
- Location: E3-3 Rack
- Part time: 54,304 hours, 40,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

IND FLT1831  EN ROUTE FROM ORD TO CLT, THE NR 2 ENGINE CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW DISCONNECTED THE NR 2 ENGINE CSD.  CREW THEN STARTED THE APU BUT THE APU OVERSPEED LIGHT ILLUMINATED AND THE APU AUTOSHUTDOWN.  FLIGHT DIVERTED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED APU CONTROL UNIT (M280 MODULE).  OPERATIONAL CHECK GOOD.  ALSO, REMOVED AND REPLACED THE NR 2 ENGINE CSD PER MM 24-11-11.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
